Mathematical Logic as Based on the Theory of Types

Bertrand Russell
American Journal of Mathematics
Vol. 30, No. 3 (Jul., 1908), pp. 222-262
DOI: 10.2307/2369948
Stable URL: http://www.jstor.org/stable/2369948
Page Count: 41
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Mathematical Logic as Based on the Theory of Types
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 15 references.

[Footnotes]
  • This reference contains 3 citations:
    • König, " Ueber die Grundlagen der Mengenlehre und das Kontinuumproblem," Math. Annalen, Vol. LXI (1905)
    • A. C. Dixon, " On ' well-ordered ' aggregates," Proc. London Math. Soc., Series 2, Vol. IV, Part I (1906)
    • E. W. Hobson, "On the Arithmetic Continuum," ibid.
  • This reference contains 2 citations:
    • Poincar6, " Les mathematiques et la logique," Revue de Y6taphysique et de Mforale, Mai, 1906, especially sections VII and IX
    • Peano, Revista de Mathematica, Vol. VIII, No. 5 (1906), p. 149 ff
  • §
    " Una questione sui numeri transfiniti," Rendiconti del circolo matematico di Palermo, Vol. XI (1897)
  • *
    Revue de Metaphysique et de Morale, Sept., 1906, p. 645
  • *
    Formulaire Mathématique, Vol. IV, p. 5 (Turin, 1903)
  • Grundgesetze der Arithmetik, Vol. I (Jena, 1893), § 17, p. 31
  • *
    Logic, Part I, Chapter II
  • " On Denoting,". Mind, October, 1905
  • *
    M. Poincar6, Revue de AUtaphysique et de Morale, Mal, 1906
  • *
    Principles of MathematieB, § 48
  • This reference contains 2 citations:
    • Mr. Whitehead, "On Cardinal Num- bers," AMERICAN JOURNAL OF MATHEMATICS, Vol. XXIV
    • On Mathematical Concepts of the Material World," Phil. Trans. A., Vol. CCV, p. 472
  • *
    This reference contains 2 citations:
    • Begriffs- schrift (Halle, 1879), p. 1
    • Grundgesetze der Arithmetik, Vol. I (Jena, 1893), p. 9
  • *
    " On some Difficulties in the Theory of Transfinite Numbers and Order Types," Proc. London Math. Soc. Ser. II, Vol. IV, Part I
  • loc. cit.
  • Zermelo, "Beweis, dass jede Menge wohlgeordnet werden kann." Math. Annalen, Vol. LIX, pp. 514-516